Numerical Scheme for Fredholm Integral Equations Optimal Control Problems

Abstract:

Article Preview

This paper deals with a class of optimal control problems governed by linear Fredholm integral equations. A direct scheme based on the Taylor expansion and parametrization to calculate an approximate-analytical solution of the problem is proposed. This method produces an approximation with a controlled level of accuracy. Moreover, a hybrid algorithm to show the procedure of the scheme is given. The convergence of the proposed scheme is also discussed in detail. Some numerical examples illustrate the potential, efficiency and accuracy of the algorithm.

Info:

Periodical:

Edited by:

Wu Fan

Pages:

4284-4291

DOI:

10.4028/www.scientific.net/AMM.110-116.4284

Citation:

M. Sanchooli and O. S. Fard, "Numerical Scheme for Fredholm Integral Equations Optimal Control Problems", Applied Mechanics and Materials, Vols. 110-116, pp. 4284-4291, 2012

Online since:

October 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.